# SDR UPS00231510

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gimbal
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT I/B TRAILING EDGE FLAP, GIMBAL ELECTRIC ASSY, CRACKED AT NR 5 FLAP TRANSMISSION ATTACH POINT. GIMBAL REPLACED IAW MM 27-51-251, ADJUST/TEST CARRIED OUT IAW MM 27-51-22.
